Monique Laurent
Monique Laurent
CWI, Amsterdam, and Tilburg University
Dirección de correo verificada de cwi.nl - Página principal
Título
Citado por
Citado por
Año
Geometry of cuts and metrics
MM Deza, M Laurent
Springer-Verlag, Berlin, 588 pages., 1997
1258*1997
Sums of squares, moment matrices and optimization over polynomials
M Laurent
Emerging applications of algebraic geometry, 157-270, 2009
6332009
A comparison of the Sherali-Adams, Lovász-Schrijver, and Lasserre relaxations for 0–1 programming
M Laurent
Mathematics of Operations Research 28 (3), 470-496, 2003
3632003
Matrix Completion Problems.
M Laurent
Encyclopedia of Optimization 3, 221-229, 2009
201*2009
Semidefinite programming and integer programming
M Laurent, F Rendl
Handbooks in Operations Research and Management Science 12, 393-514, 2005
1902005
On a Positive Semidefinite Relaxation of the Cut Polytope
M Laurent, S Poljak
136*
Semidefinite characterization and computation of zero-dimensional real radical ideals
JB Lasserre, M Laurent, P Rostalski
Foundations of Computational Mathematics 8 (5), 607-647, 2008
1032008
Facets for the cut cone I
M Deza, M Laurent
Mathematical programming 56 (1-3), 121-160, 1992
94*1992
Semidefinite representations for finite varieties
M Laurent
Mathematical programming 109 (1), 1-26, 2007
912007
A PTAS for the minimization of polynomials of fixed degree over the simplex
E De Klerk, M Laurent, PA Parrilo
Theoretical Computer Science 361 (2-3), 210-225, 2006
912006
Revisiting two theorems of Curto and Fialkow on moment matrices
M Laurent
Proceedings of the American Mathematical Society 133 (10), 2965-2976, 2005
792005
On the facial structure of the set of correlation matrices
M Laurent, S Poljak
SIAM Journal on Matrix Analysis and Applications 17 (3), 530-547, 1996
761996
Applications of cut polyhedra—II
M Deza, M Laurent
Journal of Computational and Applied Mathematics 55 (2), 217-247, 1994
741994
Connections between semidefinite relaxations of the max-cut and stable set problems
M Laurent, S Poljak, F Rendl
Mathematical Programming 77 (1), 225-246, 1997
731997
Clique-web facets for multicut polytopes
M Deza, M Grötschel, M Laurent
Mathematics of Operations Research 17 (4), 981-1000, 1992
651992
The Operator for the Chromatic Number of a Graph
N Gvozdenović, M Laurent
SIAM Journal on Optimization 19 (2), 572-591, 2008
642008
A tour d’horizon on positive semidefinite and Euclidean distance matrix completion problems
M Laurent
Topics in Semidefinite and Interior-Point Methods 18, 51-76, 1998
641998
A generalized flat extension theorem for moment matrices
M Laurent, B Mourrain
Archiv der Mathematik 93 (1), 87-98, 2009
612009
Cuts, matrix completions and graph rigidity
M Laurent
Mathematical Programming 79 (1), 255-283, 1997
611997
Semidefinite approximations for global unconstrained polynomial optimization
D Jibetean, M Laurent
SIAM Journal on Optimization 16 (2), 490-514, 2005
592005
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20